Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Hard lump on the cheek post severe fall, noticeable on the face. Remedy?

Hi I fell on my face 3 weeks ago and brusing gone and swelling gone except for hard lump under the skin on left cheek does not heart and is noticeable on face. I am wouldn t it will not go please advise what it is and how I can get rid of it
Asked On : Fri, 23 Mar 2012
Answers:  2 Views:  767
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi...dear linda..,
Thanks for choosing HCM..,
Swelling on left cheek without pain ..,
is old hematoma....turned to fibrosed..,
So advise to excise this hematoma by good surgeon..,
as early as possible.,
Answered: Sat, 16 Jun 2012
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Welcome to HCM,
You might have gone for X ray immediately after injury.
It is possible that you might have fracture of cheek bone.
It is also possible that old hematoma might have fibrosed giving lump under skin of cheek.
Consult ENT sp.and get examined physically.
Ok and bye.
Answered: Fri, 23 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor